MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2115
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillators (crt-d) device was seen in clinic.Programming was performed to pace faster than the current rate to slow down ventricular tachycardia (vt).There were stored episodes of pacemaker mediated tachycardia (pmt) which were determined to not be true pmt rather the patient's slow ventricular tachycardia (vt).The patient had a sick heart, and the atrium appeared to be driving the rates.Ts recommended that recommended that the pmt algorithm to be programmed off and that the patient's atrial rate needs to be addressed by the following physician.This device currently remains in service.No adverse effects were reported.Additional information received indicated that the patient was seen in the clinic with the history of slow vt.During the visit in clinic, there was good capture on rv and lv leads.Technical services (ts) reviewed and stated that rv sense got close enough to the ap-sr that it falls into cross chamber blanking period [rv] and is functionally undersensed and there was functional loss of capture (loc).Ts stated that there was normal operation with just the product of the timing and the patient's arrhythmia.Boston scientific representative will be following up with the physician.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.The subject device has been returned to olympus for evaluation and the customer's allegation was confirmed.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that connector of connecting tube was unable to be connected as external stress was applied to the tube, which broke the connector.This may have been caused by the user applying force in the incorrect direction.However, the specific root cause could not be determined at this time.The suggested event can be detected by handling the device in accordance with the instructions for use (ifu): "9 preparation and inspection.1.Visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2.Move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18029502
Report Number9610595-2023-16064
Device Sequence Number6849384
Product Code FEB
UDI-Device Identifier04953170404108
UDI-Public04953170404108
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown